# SDR CA140113001

- Difficulty date: December 29, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8314
- Aircraft time: 20,220 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 11300105
- Condition: Failed
- Location: Mlg Uplock
- Part time: 20,220 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A ZONAL INSPECTION OF THE NR 2 NACELLE IT WAS FOUND THAT 1 OF THE 2 ASSIST SPRINGS LOCATED IN THE MLG UPLOCK ACTUATOR WAS BROKEN.  THE LT MLG UPLOCK ACTUATOR WAS THEN INSPECTED AND THE SAME CONDITION, 1 OF THE 2 SPRINGS BROKEN WAS ALSO FOUND. THE 2 UPLOCK ACTUATORS WERE REPLACED AND NO FURTHER ISSUES WERE REPORTED.
